EconPapers    
Economics at your fingertips  
 

Choice Functions on Tree Quasi-Orders

F. R. McMorris () and R. C. Powers ()
Additional contact information
F. R. McMorris: Illinois Institute of Technology
R. C. Powers: University of Louisville

A chapter in Clusters, Orders, and Trees: Methods and Applications, 2014, pp 201-210 from Springer

Abstract: Abstract The domain of social choice functions is extended to tree quasi-orders, and versions of the theorems of Arrow, Muller–Satterthwaite, and Gibbard–Satterthwaite are proved in this setting.

Keywords: Choice function; Consensus function; Tree quasi-order; Strategy-proof (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-0742-7_13

Ordering information: This item can be ordered from
http://www.springer.com/9781493907427

DOI: 10.1007/978-1-4939-0742-7_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-0742-7_13